Advertisement

Annali di Matematica Pura ed Applicata

, Volume 158, Issue 1, pp 315–330 | Cite as

Existence of positive solutions of quasilinear degenerate elliptic equations on unbounded domains

  • Giovanna Citti
Article

Keywords

Elliptic Equation Unbounded Domain Degenerate Elliptic Equation Quasilinear Degenerate Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Sunto

Viene provato un teorema di esistenza di soluzioni positive per una certa classe di equazioni quasilineari ellittiche degeneri su aperti non limitati di Rn utilizzando un metodo di confronta all'infinito.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Ambrosetti -P. H. Rabinovitz,Dual variational methods in critical point theory and applications, J. Funct. Anal.,14 (1973), pp. 349–381.Google Scholar
  2. [2]
    G. Citti,Positive solutions for a quasilinear degenerate elliptic equation in R n, Rend. Circ. Mat. Palermo, s. II,35 (1986), pp. 364–375.Google Scholar
  3. [3]
    W. Y. Ding -W. M. Ni,On the existence of positive entire solutions of a semilinear elliptic equation, Arch. Rational Mech. Anal.,91 (1986), pp. 283–308.Google Scholar
  4. [4]
    M. J. Esteban -P. L. Lions,A compactness lemma, Nonlin. Anal.,7, 4 (1983), pp. 381–385.Google Scholar
  5. [5]
    P. L. Lions,Symétrie et compacité dans les espaces de Sobolev, J. Funct. Anal.,49 (1982), pp. 315–334.Google Scholar
  6. [6]
    P. L. Lions,The concentration-compactness principle in the calculus of variations. The locally compact case, part 1, Ann. I. H. P. Anal. non linéaire, t.1 (1984), pp. 109–145.Google Scholar
  7. [7]
    P. L. Lions,The concentration-compactness principle in the calculus of variations. The lo- cally compact case, part. 2, Ann. I. H. P. Anal. non linéaire, t.1 (1984), pp. 223–283.Google Scholar
  8. [8]
    J. Serrin,Local behaviour of solutions of quasilinear elliptic equations, Acta Math.,111 (1964), pp. 219–240.Google Scholar
  9. [9]
    G. Polya -G. Szego,Isoperimetric inequalities in Mathematical Physics, Princeton University Press, Princeton (1951).Google Scholar
  10. [10]
    G. Talenti,Best constant in Sobolev inequality, Ann. Math. Pura Appl.,110 (1976), pp. 353–372.Google Scholar
  11. [11]
    P. Tolksdorf,On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. Partial Diff. Eq.,8 (7) (1983), pp. 773–817.Google Scholar
  12. [12]
    P. Tolksdorf,Regularity for a more general class of quasilinear Elliptic Equations, J. Diff. Eq.,51 (1984), pp. 126–150.Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1991

Authors and Affiliations

  • Giovanna Citti
    • 1
  1. 1.Bologna

Personalised recommendations